×

zbMATH — the first resource for mathematics

A note on nonhomogeneous initial and boundary conditions in parabolic problems solved by the Rothe method. (English) Zbl 0438.65100
MSC:
65N40 Method of lines for boundary value problems involving PDEs
35K15 Initial value problems for second-order parabolic equations
35K20 Initial-boundary value problems for second-order parabolic equations
PDF BibTeX Cite
Full Text: EuDML
References:
[1] Rektorys K.: On Application of Direct Variational Methods to the Solution of Parabolic Boundary Value Problems of Arbitrary Order in the Space Variables. Czech. Math. J. 21 (96), 1971, 318-330. · Zbl 0217.41601
[2] Kačur J.: Application of Rothe’s Method to Nonlinear Evolution Equations. Matem. časopis SAV 25 (1975), No 1, 63-81. · Zbl 0298.34058
[3] Kačur J., Wawruch A.: On an Approximate Solution for Quasilinear Parabolic Equations. Czech. Math. J. 27 (102), 1977, 220-241. · Zbl 0377.35036
[4] Nečas J.: Les méthodes directes en théorie aux équations elliptiques. Praha, Akademia 1967. · Zbl 1225.35003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.